MAUDE Adverse Event Report: HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC. BIOZORB; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number F0304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Inflammation (1932); Breast Discomfort/Pain (4504)
Date of Event 10/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21 cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that a patient received a biozorb device on (b)(6) 2017, during a lumpectomy.It was reported that the patient started experiencing pain in her breast and that the area became red during radiation treatments.It was reported that the biozorb was removed during reconstructive surgery on (b)(6) 2018, due to chronic inflammation.The patient received radiation from (b)(6) 2017.

Brand Name
BIOZORB
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
coyol free zone building b24
alajuela
alajuela, 20102- CRI
CS   20102 CRI
MDR Report Key21678283
Report Number1222780-2025-01167
Device Sequence Number18065756
Product Code NEU
UDI-Device Identifier15420045514010
UDI-Public(01)15420045514010(17)190331(241)F0304(10)D1-161005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2019
Device Model NumberF0304
Device Catalogue NumberF0304
Device Lot NumberD1-161005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age77 YR
Patient SexFemale